MAUDE Adverse Event Report: Medtronic Neuromodulation CAPSURE EPICARDIAL LEAD; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)

Medtronic Neuromodulation CAPSURE EPICARDIAL LEAD; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Model Number 4965-35
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439); High Capture Threshold (3266)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: 4968-35 lead (x2) implanted (b)(6) 2011; dtma1d1 crt-d implanted (b)(6) 2022.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported by the clinician that there was a large current drain on the device and that the longevity was estimated at three years on a recently implanted device.It was further reported there was far field r wave oversensing.Additional information obtained indicated the longevity estimated was due to a need to "recalibrate" the device and the estimate provided by technical services was what was expected, approximately nine years.Multiple attempts to program around the oversensing were unsuccessful.It was reported approximately thirteen years later that the far field r-wave (ffrw) oversensing continued resulting in inappropriate mode switching and accounting of atrial fibrillation (af) burden.Double counting of r-waves was also noted and associated with latent left ventricular paces being sensed on the right ventricular channel.The right atrial (ra) and right ventricular (rv) leads and the device remain in use.No patient complications have been reported as a result of this event.
 
Event or Problem Description
It was further reported that the right ventricular (rv) lead triggered a lead integrity alert (lia) due to high rate non-sustained episodes and short ventricular intervals.The rv lead was exhibiting crosstalk, described as oversensing that appeared to happen with atrial pacing, and was associated with pacing inhibition.It was also reported that the right atrial (ra) lead exhibited noise, and atrial noise was picked up on the rv lead.The patient was programmed to ventricle-only pacing and sensing.It was stated that the patient feels normal without atrioventricular (av) synchrony but not without ventricular synchrony.The leads were explanted.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Correction: d4.Unique identifier (udi)#.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CAPSURE EPICARDIAL LEAD
Common Device Name
DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Manufacturer (Section D)
Medtronic Neuromodulation
7000 central ave ne
minneapolis 55432
Manufacturer (Section G)
Medtronic Neuromodulation
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
7635269277
MDR Report Key22113962
Report Number2182208-2025-02639
Device Sequence Number4122801
Product Code NVN
UDI-Device Identifier00681490116503
UDI-Public(01)00681490116503(17)990928
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P950024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1998
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/28/1999
Device Model Number4965-35
Device Catalogue Number4965-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer09/29/2026
09/02/2026
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date09/29/2026
09/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6996SQ58 LEAD (X2), 6996SQ41 LEAD, 672625 ADAPTOR
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age16 YR
Patient SexMale